# SDR AALA200803075

- Difficulty date: December 9, 2008
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- Aircraft time: 54,858 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - EMERGENCY LIGHTS IN MID COACH CABIN INOPERATIVE.  REPLACED BATTERY PACK AT SEAT ROW 14.  SYSTEM GROUND CHECKED NORMAL OPERATION.
